zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Construction and calculation of reproducing kernel determined by various linear differential operators. (English) Zbl 1181.46019

Let H m be the space of all functions with m-1 absolutely continuous derivatives and a square integrable mth derivative. The choice of an inner product involving a linear differential operator L of mth order as well as m linear functionals yields a reproducing kernel Hilbert space. Then the subspaces H 1 =ker(L) and H 2 , defined by the linear functionals, represent orthogonal complements. Each subspace exhibits a reproducing kernel of its own.

The construction of the reproducing kernel for the subspace H 2 is complicated and thus considered in the paper. The authors restrict to the case of a linear differential operator with constant coefficients and pairwise different roots of its characteristic polynomial. For the linear functionals, two choices are investigated: functionals determining an initial value condition (of derivatives up to order m-1) at one point and functionals specifying an interpolation at m nodes. In each case, the authors derive an explicit formula for the calculation of the reproducing kernel. The specific situation of arithmetic roots is analysed in detail. Three examples are presented.

46E22Hilbert spaces with reproducing kernels
47E05Ordinary differential operators
34L99Ordinary differential operators
[1]Dalzell, C. J.; Ramsay, J. O.: Computing reproducing kernels with arbitrary boundary constraints [J], SIAM J. Sci. comput. 14, 511-518 (1993) · Zbl 0777.65003 · doi:10.1137/0914032
[2]Xinjian, Hang; Jianhua, Huang: The uniformity of spline interpolating operators and the best operators of interpolating approximation in w2m spaces [J], Math. numer. Sin. 23, No. 4, 385-392 (2001)
[3]Xinjian, Hang: Spline interpolating operators and the best approximation of linear functionals in w2m spaces [J], Math. numer. Sin. 24, No. 2, 129-136 (2002)
[4]Minggen, U. I.; Boying, W. U.: Reproducing kernel space numerical analysis[M], (2004)
[5]Yunhui, I.; Minggen, Cui: The exact solution of a kind integro-differential equation in space W22[0,) of reproducing kernel [J], Math. numer. Sin. 21, No. 2 (1999) · Zbl 0943.45003
[6]Hang Xinjian, Tong Li, Tang Shangui, A new proving method of the continuous properties if interpolating splines of differential operators, J. Nat. Univ. Defense Technol. 23(1) (2001) 89 – 92, 96.
[7]Eagoe, V. E.: Inversion of the Van der monde matrix [J], IEEE signal process. Lett. 3, No. 4, 119-120 (1996)
[8]Yuesheng, I.: On the recurrence relations for B-splines defined by certain L-splines [J], J. approx. Theory 43, 359-369 (1985) · Zbl 0583.41012 · doi:10.1016/0021-9045(85)90111-X
[9]Geng, Azhan; Cui, Minggen: Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space [J], Appl. math. Comput. 192, 389-398 (2007) · Zbl 1193.34017 · doi:10.1016/j.amc.2007.03.016
[10]Geng, Fazhan; Cui, Minggen: Solving singular nonlinear two-point boundary value problems in the reproducing kernel space [J], J. korean math. Soc. 45, 77-87 (2008) · Zbl 1154.34012 · doi:10.4134/JKMS.2008.45.3.631